Přejít na obsah
Puregen Labs Extra Strength Headache Caplets, Aspirin 250 mg (NSAID), Caffeine 65 mg, 150 Count

Price:

290,04 Kč


Puregen Labs Extra Strength Headache Caplets, Aspirin 250 mg (NSAID), Caffeine 65 mg, 150 Count

https://nutricity.cz/shop/brsrehqfbypwcc3g-puregen-labs-extra-strength-headache-caplets-aspirin-250-mg-nsaid-caffeine-65-mg-150-count-158548 https://nutricity.cz/web/image/product.template/158548/image_1920?unique=da16b27

Stock Expiry Date*: 24-02-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Dosage: Adults and children 12 years and older: take two (2) caplets every 6 hours. Do not exceed the maximum daily dose stated on the package.

290,04 Kč 290.04 CZK 290,04 Kč Včetně daně

Not Available For Sale

(1,93 Kč / Units)

Displayed price includes all duties & taxes.

  • Značka
  • Počet jednotek
  • Formulář položky
  • Výhody produktu
  • Počet položek
  • Výrobce
  • Typ výrobku
  • Specifické použití pro produkty
  • Aktivní složky
  • UPC
  • Čistý počet obsahu
  • Název značky
  • Popis věku
  • Rozměry položky

Tato kombinace neexistuje.

Kontaktujte nás
acetaminofen
Aktivní složky Acetaminofen 250mg, Caffeine 65mg, Aspirin 250mg (NSAID)
Značka P Puregen Labs
Počet jednotek Počet 150.0
Formulář položky Kaplet
Výhody produktu Zmírnění bolesti hlavy
Počet položek 1
Výrobce Laboratoře Puregen
Typ výrobku acetaminofen
Specifické použití pro produkty Bolest hlavy
UPC 380513001771
Čistý počet obsahu 120 Caplet
Název značky P Puregen Labs
Popis věku Dospělí
Rozměry položky 2,5 x 2,5 x 4,5 palce
  • Buy Four or More Offer

    Sleva 5 % při nákupu 4 a více kusů

  • Next Purchase Offer
    Získejte 5% slevu na váš příští nákup.
  • Ships From(Czech Republic)
    Objednávky jsou zpracovávány a odesílány z Brooklynu, USA.
  • Delivery Offer(Czech Republic)
    Bezplatné doručení na kvalifikované objednávky.
Delivery Detail
Odhadované dodací lhůty: 12-26 dní (mezinárodní).
3-6 dní (domácí)
Safe Checkout
Zaručený bezpečný nákup
Return Policy

30denní záruka na vrácení zboží
Nákupy podložené důvěrou s podporou na vrácení do 30 dnů.

Free Return Pickup
Bezplatný odběr vrácení k dispozici
Zpracujeme vrácení přímo z vašeho prahu bez dalších nákladů.
SKU
BRSREHQFBYPWCC3G
Kategorie
Zdravotní péče , Over- the- Counter medikace , Reliéři bolesti , Non- Aspirin , acetaminofen
Barcode
380513001771
Tags


Dosage: Adults and children 12 years and older: take two (2) caplets every 6 hours. Do not exceed the maximum daily dose stated on the package.

Important information

Safety Information

Warning : Do not exceed 8 caplets in 24 hour period. Ask a healthcare professional before use if pregnant or breast-feeding. CAUTION: Children and teenagers less than 18 years old should not take aspirin if they have had chickenpox, flu, or any undiagnosed illness, or if they have recently received a vaccine. In these cases, aspirin increases the risk of Reye’s syndrome, a rare but serious illness. Take this medicine exactly as directed by your doctor. Do not take more of it, do not take it more often, and do not take it for a longer time than your doctor ordered.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

2.5 x 2.5 x 4.5 inches; 3.21 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

2 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC28529 My 05167987874377 2026-09-28 Track
NC16141 Dpd 05167987793200 2026-08-13 Track

Odmítnutí odpovědnosti

Dietní doplňky nejsou léky. Produkty prodávané na této webové stránce nejsou určeny k diagnostice, léčbě, vyléčení nebo prevenci jakékoli nemoci. Pokud máte zdravotní stav, vždy se před použitím poraďte s kvalifikovaným zdravotnickým odborníkem. Individuální výsledky se mohou lišit. Zadáním objednávky souhlasíte s dodržováním dovozních předpisů vaší země. Pokrýváme příslušné cla a daně tam, kde je to uvedeno.

*Informace o datu expirace:
Vezměte prosím na vědomí, že datum expirace se může lišit mezi jednotlivými šaržemi. Zaručujeme však, že všechny produkty zasílané našim zákazníkům mají platnou trvanlivost a nebudou po expiraci v době dodání.